# SDR SWAA2023101798929

- Difficulty date: September 10, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW CABIN FLOOR SUPPORT BREAK CRACKED AT CENTER WING BOX LBL 2 STA 540<[01] REMOVED AND REPLACED SUPPORT BREAK ASSY AT MAIN CABIN STA 540 BETWEEN BL 0 TO LBL 24 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 143A0060.;[02] VERIFIED STEP 1 REMOVAL AND REPLACEMENT OF SUPPORT BREAK.
